RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 5(131), Pages 256–257 (Mi umn5924)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Nonlinear operators of bounded variation, monotone and convex operators in Banach spaces

R. I. Kachurovskii


Full text: PDF file (275 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 02.03.1966

Citation: R. I. Kachurovskii, “Nonlinear operators of bounded variation, monotone and convex operators in Banach spaces”, Uspekhi Mat. Nauk, 21:5(131) (1966), 256–257

Citation in format AMSBIB
\Bibitem{Kac66}
\by R.~I.~Kachurovskii
\paper Nonlinear operators of bounded variation, monotone and convex operators in Banach spaces
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 5(131)
\pages 256--257
\mathnet{http://mi.mathnet.ru/umn5924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=206762}


Linking options:
  • http://mi.mathnet.ru/eng/umn5924
  • http://mi.mathnet.ru/eng/umn/v21/i5/p256

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Kachurovskii, “Non-linear monotone operators in Banach spaces”, Russian Math. Surveys, 23:2 (1968), 121–168  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:254
    Full text:96
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019